# SDR 2008UALA02346

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR, LOWER INNER SKIN HAS EVIDENCE OF DAMAGE CUTOUT AND NO REINFORCEMENT REPAIR.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED INNER SKIN EXTERNAL DOUBLER REPAIR.
